# SDR AALA201705179017

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 1,156 hours, 126 cycles
- System (JASC): 5630 · Door Windows
- Part: Controller
- Condition: Inoperative
- Location: Window Dimmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR MOUNTED ELECTRICALLY DIMMABLE WINDOW CONTROLLER IS INOPERATIVE.  ACCOMPLISHED RESET IAW DMC-B787-A-56-20-F1-41A-421A-A.  OPERATIONAL CHECKED GOOD.
